標題: A note on fault-free mutually independent Hamiltonian cycles in hypercubes with faulty edges
作者: Kueng, Tz-Liang
Lin, Cheng-Kuan
Liang, Tyne
Tan, Jimmy J. M.
Hsu, Lih-Hsing
資訊工程學系
Department of Computer Science
關鍵字: Interconnection network;Hypercube;Fault tolerance;Hamiltonian cycle
公開日期: 1-四月-2009
摘要: In the paper "Fault-free Mutually Independent Hamiltonian Cycles in Hypercubes with Faulty Edges" (J. Comb. Optim. 13:153-162, 2007), the authors claimed that an n-dimensional hypercube can be embedded with (n-1-f)-mutually independent Hamiltonian cycles when fa parts per thousand currency signn-2 faulty edges may occur accidentally. However, there are two mistakes in their proof. In this paper, we give examples to explain why the proof is deficient. Then we present a correct proof.
URI: http://dx.doi.org/10.1007/s10878-007-9113-1
http://hdl.handle.net/11536/7432
ISSN: 1382-6905
DOI: 10.1007/s10878-007-9113-1
期刊: JOURNAL OF COMBINATORIAL OPTIMIZATION
Volume: 17
Issue: 3
起始頁: 312
結束頁: 322
顯示於類別:期刊論文


文件中的檔案:

  1. 000263785100004.pdf